# SDR SWIA20205060504

- Difficulty date: April 15, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING PASSENGER DOOR INNER SKIN FOUND SEVERE CORROSION ON FWD FORMER FS311.75.   (C-CHECK) RO 5/4/2020   REMOVED & INSTALLED NEW PAX DOOR FWD FORMER REF CRJ 700 SRM AND REF BOMBARDIER DWG.  SKYCARD COMPLIED WITH.  ALL CHECKS GOOD
